Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 108, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 9, 2024, 12:32 PM EDT for 6 counties in Georgia. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2024, 12:32 PM EDT (16:32 UTC)
- Expired
- May 9, 2024, 1:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Houston County, GA, Laurens County, GA, Pulaski County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 23 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 12:56 PM EDT | TSTM WND DMG | 2 Ne Gresston, GA | Trees down along Wilson Woodard Road. |
| May 9, 12:57 PM EDT | TSTM WND DMG | 2 Ne Gresston, GA | Wind damage along Wilson Woodard Rd. Possible tornado damage. |
| May 9, 12:58 PM EDT | TORNADO | Plainfield, GA | Trees and powerlines down across portions of Plainfield per photos provided by media. |
| May 9, 1:03 PM EDT | TSTM WND DMG | 2 N Cadwell, GA | EM reports 15 plus trees and powerlines down across an area stretching from Cadwell to Rentz between GA 117 and GA518 and from GA 126 and GA525. Specific points also include Mt Carmel Church Rd at Whittle Rd, Reedy Springs Church Rd and Taylor Grovery Rd, and |
| May 9, 1:05 PM EDT | TSTM WND DMG | Dexter, GA | EM reported powerlines down in Dexter near Pineway Dr on Taylor Rowland Rd. |
| May 9, 1:10 PM EDT | TSTM WND DMG | 3 Ene Rentz, GA | Several trees down northeast of Rentz between GA 117 and HWY319. Specifically GA117 at the school near Mark Wood Rd and at Emily Currie Rd as well as JJ Club Rd at GA280. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 5:45 AM EDT | Tornado Watch | SPC | 9 hr |
| May 9, 9:51 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1170 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.7
The text
As transmitted.
978
WUUS52 KFFC 091632
SVRFFC
GAC023-091-153-175-235-289-091715-
/O.NEW.KFFC.SV.W.0108.240509T1632Z-240509T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1232 PM EDT Thu May 9 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Laurens County in central Georgia...
Northwestern Dodge County in central Georgia...
Northern Pulaski County in central Georgia...
Southern Twiggs County in central Georgia...
Bleckley County in central Georgia...
Southeastern Houston County in central Georgia...
* Until 115 PM EDT.
* At 1232 PM EDT, a severe thunderstorm was located near Goldsboro,
or near Cochran, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cochran, Eastman, Hawkinsville, Chester, Dexter, Dudley, Cadwell,
Rentz, Danville, Montrose, Allentown, Dubois, Hayneville,
Tarversville, Plainfield, Empire, Mobley Crossing, Roddy, Baileys
Park, and Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3235 8372 3262 8348 3260 8324 3258 8323
3260 8319 3259 8302 3240 8290 3217 8305
TIME...MOT...LOC 1632Z 277DEG 59KT 3244 8329
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:19 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 9, 11:19 AM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1119 AM EDT Thu May 9 2024 .UPDATE... Issued at 1110 AM EDT Thu May 9 2024 Forecast generally remains on track. Initial line of tstms continues to slowly push S and presently extends from Sandersville to N of Macon to Columbus. Secondary batch of tstms associated with an MCS moving SE from N central AL into the Atlanta metro area will continue to push the mass of convection southward through the day. Storms continue to be capable of producing damaging wind gusts, hail, frequent lightning, and locally heavy rainfall along with isolated tornadoes. Some northern counties in Tornado Watch number 216 have been shaved off, and the remainder of that watch continues through 1 PM. Tornado Watch number 217 was issued earlier for the remainder of our S counties, and this watch runs until 5 PM. High res model guidance suggests most of the storms will be S of the area by late afternoon. /SEC && .SHORT TERM... (Today through Friday) Issued at 335 AM EDT Thu May 9 2024 Active weather anticipated again today as a second MCS moves through the CWA. Early morning convection (MCS #1) is moving off to the east. MCS #2 is currently winding up across western TN. This system will advance eastward through the overnight hours and move through the CWA today. Models have been fairly consistent on the timing of this system over the last couple of days. The MCS should approach the far NW corner of the CWA around 10-12Z and then continue southward. The far northern portion of the outlook area should be well worked over as the MCS approaches, but a few strong storms with isolated severe storms will continue to be possible. As the MCS moves south of the north GA mtns, the potential for severe weather will increase fairly rapidly as this area is not worked over and there will be plenty of moisture and instability to work with. In addition, plenty of deep layer shear will be present and lapse rates remain impressively steep. Damaging wind gusts, large hail and a few tornadoes will all be possible. The MCS should travel southward across the entire CWA through the early afternoon hours. The models are progging a late period MCS (MCS #3) approaching from the west late tonight/every early Friday. The HRRR seems to be the most reasonable hi-res model regarding this convective complex. There will likely be some timing changes and some slight track adjustments, but do think the bulk of strong/severe storms with this system could remain south of the CWA. The entire CWA should be well worked over from the MCS (#2) from earlier in the day. Not sure if the atmos across the southern quarter of the CWA will have enough time to recover for strong/severe thunderstorms. However, due to the uncertainty regarding these types of systems, will leave in some higher pops in that area. Can't rule out the potential for strong and/or isolated storms in that area, but the potential should be low during the early morning hours. The early morning MCS (#1) has produced some locally heavy rainfall across northern portions of the CWA. Radar estimates/observations show some 3"-4" amounts across far NW GA...with a axis of 1"-2" extending further eastward. The second MCS is expected to be a fast mover, but will be capable of producing additional locally heavy rainfall. Will hold off issuing a FFA at this time, but do expect locally higher amounts of rainfall. NListemaa && .LONG TERM... (Friday night through Wednesday) Issued at 335 AM EDT Thu May 9 2024 Previous Discussion Below A brief period of dry and slightly cooler weather is expected this weekend as we return to northwest flow aloft. Rain chances look to return to the region next week as another low pressure system developing in the Southern Plains moves eastward. 07 && .AVIATION... (12Z TAFS) Issued at 632 AM EDT Thu May 9 2024 Convective complex will move through during the early part of the day. The timing may be an hour or so later than previous forecasts, but there has been a steady uptick of storms out ahead of the main line. Will keep the tempo as is, but it may have to be extended. Winds will remain on the west side. //ATL Confidence...12Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 65 82 52 77 / 20 20 0 0 Atlanta 66 80 54 76 / 20 20 0 0 Blairsville 58 72 45 69 / 10 10 0 10 Cartersville 62 79 49 76 / 10 10 0 0 Columbus 69 84 57 80 / 60 50 0 0 Gainesville 64 79 53 75 / 10 10 0 0 Macon 69 84 56 79 / 30 30 0 0 Rome 63 79 51 76 / 10 10 0 0 Peachtree City 65 83 52 78 / 20 20 0 0 Vidalia 71 82 60 80 / 30 60 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES...None. SHORT TERM...SEC LONG TERM....07 AVIATION...NListemaa
Hazardous weather outlook, May 9, 10:13 AM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1013 AM EDT Thu May 9 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101415- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1013 AM EDT Thu May 9 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Late this morning through tonight... A line of thunderstorms is currently pushing south across central Georgia. Another round of thunderstorms will move southeast out of northern and central Alabama late this morning and this afternoon. Additional thunderstorms will continue to develop in the unstable airmass south of these 2 areas of convection. Storms are expected to produce damaging wind gusts, large hail, frequent lightning strikes, and locally heavy rainfall. Isolated tornadoes will also be possible. A Tornado Watch remains in effect for portions of north and central Georgia until 1 PM. Another Tornado Watch is in effect for portions of south central Georgia until 5 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Another round of thunderstorms is expected to move into the area late tonight through Friday morning. After a dry weekend, another round of thunderstorms is possible early next week as a frontal system moves into the area Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, May 9, 12:12 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1212 PM EDT Thu May 9 2024
GAZ083-093>096-107-091700-
Macon GA-Peach GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
1212 PM EDT Thu May 9 2024
...A strong thunderstorm will impact portions of east central Macon,
northwestern Pulaski, southwestern Twiggs, northwestern Bleckley,
southeastern Peach and Houston Counties through 100 PM EDT...
At 1211 PM EDT, a strong thunderstorm was over Bonaire, or 10 miles
east of Perry, moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Perry, Cochran, Hawkinsville, Warner Robins, Centerville, Byron,
Robins AFB, Hayneville, Browndale, Tarversville, Meadowdale, Robins
Air Force Base, Houston Lake, Elko, Grove Park, Royal, District Path,
Ocmulgee Public Fishing Area, Moss Oak, and Paulk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 500 PM EDT for
central and west central Georgia.
&&
LAT...LON 3227 8361 3229 8361 3229 8366 3239 8393
3254 8380 3264 8376 3266 8340 3249 8327
3224 8354
TIME...MOT...LOC 1611Z 274DEG 22KT 3252 8358
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, May 9, 12:15 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1215 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM Tstm Wnd Dmg 1 W Flowery Branch 34.18N 83.94W
05/09/2024 Hall GA Emergency Mngr
EM reported tree down at McEver Rd and Pine
Cir.
&&Local storm report, May 9, 12:16 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1216 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Tstm Wnd Dmg 1 ESE Road Atlanta-Lani 34.15N 83.80W
05/09/2024 Hall GA Emergency Mngr
EM reported tree down at Tranquility Dr and
Hwy 53.
&&Local storm report, May 9, 12:17 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1217 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Tstm Wnd Dmg 2 NE Road Atlanta-Lanie 34.18N 83.79W
05/09/2024 Hall GA Emergency Mngr
EM reported tree down at Tanners Mill Cir
and Sherman Allen Rd.
&&Local storm report, May 9, 12:20 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1220 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM Tstm Wnd Dmg Clermont 34.48N 83.78W
05/09/2024 Hall GA Emergency Mngr
EM reported tree down at King St and Ivey
St.
&&Special weather statement, May 9, 12:22 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1222 PM EDT Thu May 9 2024
GAZ090>092-103-091645-
Schley GA-Chattahoochee GA-Marion GA-Webster GA-
1222 PM EDT Thu May 9 2024
...A strong thunderstorm will impact portions of southern Marion,
southeastern Chattahoochee, northwestern Webster and Schley Counties
through 1245 PM EDT...
At 1221 PM EDT, a strong thunderstorm was over Zellobee, or near
Buena Vista, moving east at 50 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Buena Vista, Ellaville, Putnam, Murrays Crossroads, Doyle, La Crosse,
Draneville, Zellobee, and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 500 PM EDT for west central
Georgia.
&&
LAT...LON 3220 8464 3222 8464 3223 8465 3223 8470
3231 8471 3237 8425 3230 8426 3230 8424
3216 8423
TIME...MOT...LOC 1621Z 268DEG 42KT 3227 8461
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| May 8, 9:07 PM EDT | Special Weather Statement | FFC | Dade | 23 min |
| May 8, 9:14 PM EDT | Tornado Warning | FFC | Dade, Walker | 31 min |
| May 8, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 49 min |
| May 8, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 31 min |
| May 8, 10:07 PM EDT | Tornado Warning | FFC | Dade, Walker | 23 min |
| May 8, 10:25 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 65 min |
| May 8, 10:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Walker, Whitfield | 48 min |
| May 8, 10:30 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 30 min |
| May 8, 10:43 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 32 min |
| May 8, 10:51 PM EDT | Tornado Warning | FFC | Murray, Walker, Whitfield | 24 min |
| May 8, 11:01 PM EDT | Flash Flood Warning | FFC | Catoosa, Murray, Walker, Whitfield | 6 hr |
| May 8, 11:11 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 64 min |
| May 8, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 62 min |
| May 8, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 44 min |
| May 8, 11:16 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 22 min |
| May 8, 11:31 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 29 min |
| May 8, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 49 min |
| May 8, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 47 min |
| May 9, 12:02 AM EDT | Flash Flood Warning | FFC | Gilmer, Murray | 6 hr |
| May 9, 12:02 AM EDT | Flash Flood Warning | FFC | Murray, Whitfield | 8 hr |
| May 9, 12:10 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 50 min |
| May 9, 12:27 AM EDT | Tornado Warning | FFC | Chattooga, Walker | 48 min |
| May 9, 12:32 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Union, White | 43 min |
| May 9, 12:51 AM EDT | Flash Flood Warning | FFC | Gilmer, Murray | 8 hr |
| May 9, 12:52 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 38 min |
| May 9, 1:05 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 40 min |
| May 9, 1:06 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Walker, Whitfield | 39 min |
| May 9, 1:25 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 50 min |
| May 9, 1:43 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 32 min |
| May 9, 1:49 AM EDT | Special Weather Statement | FFC | Banks, Hall, Madison | 56 min |
| May 9, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Walker | 49 min |
| May 9, 2:18 AM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 27 min |
| May 9, 2:42 AM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Murray, Pickens and 1 more | 7 hr |
| May 9, 2:45 AM EDT | Special Weather Statement | FFC | Forsyth, Hall, Jackson | 45 min |
| May 9, 2:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Hall, Jackson | 52 min |
| May 9, 3:18 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 42 min |
| May 9, 3:52 AM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 38 min |
| May 9, 4:10 AM EDT | River Flood Warning | FFC | Whitfield | 92 min |
| May 9, 4:14 AM EDT | River Flood Warning | FFC | Gilmer | 7 hr |
| May 9, 4:23 AM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| May 9, 4:25 AM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| May 9, 4:30 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| May 9, 4:38 AM EDT | River Flood Warning | FFC | Whitfield | 42 hr |
| May 9, 4:44 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 46 min |
| May 9, 5:10 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 38 min |
| May 9, 5:35 AM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 40 min |
| May 9, 5:43 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 62 min |
| May 9, 6:16 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Union | 44 min |
| May 9, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 44 min |
| May 9, 6:42 AM EDT | River Flood Warning | FFC | Murray | 13 hr |
| May 9, 6:55 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 55 min |
| May 9, 7:01 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more | 44 min |
| May 9, 7:29 AM EDT | Special Weather Statement | FFC | Banks, Hall | 31 min |
| May 9, 7:33 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Gwinnett, Hall | 42 min |
| May 9, 7:38 AM EDT | River Flood Warning | FFC | Dade | 28 hr |
| May 9, 7:42 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 5 more | 48 min |
| May 9, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 47 min |
| May 9, 8:01 AM EDT | River Flood Warning | FFC | Gilmer, Pickens | 21 days |
| May 9, 8:24 AM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton | 51 min |
| May 9, 8:33 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 27 min |
| May 9, 9:05 AM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Wilkes | 40 min |
| May 9, 9:06 AM EDT | Special Weather Statement | FFC | Heard | 39 min |
| May 9, 9:59 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| May 9, 10:10 AM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| May 9, 10:13 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Washington | 32 min |
| May 9, 10:36 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 24 min |
| May 9, 10:40 AM EDT | Special Weather Statement | FFC | Harris | 35 min |
| May 9, 10:43 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 32 min |
| May 9, 10:54 AM EDT | River Flood Warning | FFC | Chattooga | 20 hr |
| May 9, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 40 min |
| May 9, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 29 min |
| May 9, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 29 min |
| May 9, 11:44 AM EDT | Special Weather Statement | FFC | Houston, Peach | 31 min |
| May 9, 12:08 PM EDT | Special Weather Statement | FFC | Harris, Meriwether | 37 min |
| May 9, 12:12 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 48 min |
| May 9, 12:20 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 42 hr |
| May 9, 12:22 PM EDT | Special Weather Statement | FFC | Schley | 23 min |
| May 9, 12:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Webster | 45 min |
| May 9, 12:33 PM EDT | Tornado Warning | FFC | Macon, Marion, Schley, Sumter | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.